RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 6(192), Pages 17–27 (Mi umn3992)  

This article is cited in 6 scientific papers (total in 6 papers)

Real functions and canonical sets in Tikhonov products and topological groups

E. V. Shchepin


Full text: PDF file (1372 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1976, 31:6, 17–27

Bibliographic databases:

UDC: 513.83
MSC: 54C30, 22Axx, 28A05, 54E35, 54C05, 54C20
Received: 01.07.1976

Citation: E. V. Shchepin, “Real functions and canonical sets in Tikhonov products and topological groups”, Uspekhi Mat. Nauk, 31:6(192) (1976), 17–27; Russian Math. Surveys, 31:6 (1976), 17–27

Citation in format AMSBIB
\Bibitem{Shc76}
\by E.~V.~Shchepin
\paper Real functions and canonical sets in~Tikhonov products and topological groups
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 6(192)
\pages 17--27
\mathnet{http://mi.mathnet.ru/umn3992}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=458358}
\zmath{https://zbmath.org/?q=an:0366.54005|0353.54004}
\transl
\jour Russian Math. Surveys
\yr 1976
\vol 31
\issue 6
\pages 17--27
\crossref{https://doi.org/10.1070/RM1976v031n06ABEH001574}


Linking options:
  • http://mi.mathnet.ru/eng/umn3992
  • http://mi.mathnet.ru/eng/umn/v31/i6/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Shchepin, “On $\varkappa$-metrizable space”, Math. USSR-Izv., 14:2 (1980), 407–440  mathnet  crossref  mathscinet  zmath  isi
    2. A. V. Arkhangel'skii, “Relations among the invariants of topological groups and their subspaces”, Russian Math. Surveys, 35:3 (1980), 1–23  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. V. Arkhangel'skii, “Classes of topological groups”, Russian Math. Surveys, 36:3 (1981), 151–174  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. H. Brandenburg, M. Hušek, “On mappings from products into developable spaces”, Topology and its Applications, 26:3 (1987), 229  crossref
    5. K. L. Kozlov, V. A. Chatyrko, “Topological transformation groups and Dugundji compacta”, Sb. Math., 201:1 (2010), 103–128  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Evgenii Reznichenko, Olʼga Sipacheva, “The free topological group on the Sorgenfrey line is not -factorizable”, Topology and its Applications, 2013  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:242
    Full text:111
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019